# SDR ASAA2023062743759

- Difficulty date: June 27, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,543 hours, 1,581 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 609891005
- Part serial: 081857947
- Condition: Faulty
- Location: Center Fuel Pump
- Part time: 5,555 hours, 1,589 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CENTER PUMP LOW PRESSURE LIGHT ILLUMINATED WHEN TURNED ON AT CRUISE ALT. GROUNDED - YES. REVERSED CONFIGURATION CHANGES OF MEL 28-22-02A, CONFIRMED CIRCUIT BREAKER DOES NOT TRIP AND GFI R54 IS NOT TRIPPED. PUMP OPERATES BUT DOES NOT SOUND GOOD AND LOW PRESSURE LIGHT EXTINGUISHES. CONTINUED B737-9 IFIM 28-22-00-810-808, GVI OF CONNECTOR D802 AND WIRING NO DEFECTS NOTED. 115 VAC PRESENT AT D802. REMOVED AND REPLACED LH CENTER FUEL BOOST PUMP REF B737-9 AMM 28-22-41-400-801. PERFORMED OPS AND LEAK CHECK FOR L/H CENTER BOOST PUMP GOOD.
